# SDR USA2004F00037

- Difficulty date: May 8, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BOTH FORWARD BATTERY PACKS.  OPERATIONAL CHECK GOOD.
